A 2-local identification of PΩ8+(3)

Research output: Contribution to journalArticlepeer-review

Standard

A 2-local identification of PΩ8+(3). / Parker, Christopher; Stroth, Gernot.

In: Journal of Pure and Applied Algebra, Vol. 220, No. 10, 25.04.2016.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Bibtex

@article{b4d4c96043a6493ba49f1c1934436d93,
title = "A 2-local identification of PΩ8+(3)",
abstract = "This paper is devoted to the proof of an identification theorem for Ω+8 (2) and PΩ+8(3). The main theorem will be applied in the programme aimed at determining the almost simple groups which have parabolic characteristic 2. The proof involves a novel application of a recent theorem due to Meierfrankenfeld, Weiss and the second author which identifies Lie type groups by their residual structure.",
author = "Christopher Parker and Gernot Stroth",
year = "2016",
month = apr,
day = "25",
doi = "10.1016/j.jpaa.2016.04.006",
language = "English",
volume = "220",
journal = "Journal of Pure and Applied Algebra",
issn = "0022-4049",
publisher = "Elsevier",
number = "10",

}

RIS

TY - JOUR

T1 - A 2-local identification of PΩ8+(3)

AU - Parker, Christopher

AU - Stroth, Gernot

PY - 2016/4/25

Y1 - 2016/4/25

N2 - This paper is devoted to the proof of an identification theorem for Ω+8 (2) and PΩ+8(3). The main theorem will be applied in the programme aimed at determining the almost simple groups which have parabolic characteristic 2. The proof involves a novel application of a recent theorem due to Meierfrankenfeld, Weiss and the second author which identifies Lie type groups by their residual structure.

AB - This paper is devoted to the proof of an identification theorem for Ω+8 (2) and PΩ+8(3). The main theorem will be applied in the programme aimed at determining the almost simple groups which have parabolic characteristic 2. The proof involves a novel application of a recent theorem due to Meierfrankenfeld, Weiss and the second author which identifies Lie type groups by their residual structure.

U2 - 10.1016/j.jpaa.2016.04.006

DO - 10.1016/j.jpaa.2016.04.006

M3 - Article

VL - 220

JO - Journal of Pure and Applied Algebra

JF - Journal of Pure and Applied Algebra

SN - 0022-4049

IS - 10

ER -